Suggestions? Answers? Help....please

KELLIEH
on 11/3/14 8:18 am

I was banded on 7/31/2008. I have had satisfactory results until the past month or so. My regular MD changed my antidepressant to Pristiq and I have no idea if this has anything to do with my problem....I did well, very well, with my band (Realize Band) but since the medication change I've been going 2-4 days of throwing up food, can't even hold down a bite, a teaspoon! Although, liquids are still fine such as lots of coffee, iced tea, water. THEN I'll go a few days of being able to eat just fine (for a banded person). Then it starts all over again! ALOT has changed since 2008. I no longer have ANY insurance, my bariatric doctor closed his practice, and I'm divorced. I'm having difficulty finding another bariatric doctor close by that will even "mess with" the Realize Band. I have to pray I'll be able to find my medical records even if I can find a doctor.....they wont touch me without them.

I don't think it's a slip because I've read there's pain, reflux, etc. I don't have any of that. I just throw up all food for some days in a row then eat fine for a few days.

PLEASE tell me there is someone out there that has experienced this! It's horrible. On bad days I can't even hold down a protien drink withou****ering it down or it causes the dreaded sliming which causes the throwing up.

bavariangirl
on 12/21/14 10:53 am - Clarksville , TN

i got my first band in 2006 in germany when i had 240 pounds. everything was perfect und got my weight down to 155 pounds and i finally reached my goal :) then after that i got a really bad cold and had to take antibiotics and other medications and my stomach was swollen up and get to get totally unfilled...thats when i started to gain weight again and no doctor after that was able to find the right setting for me to lose weight again..

in july my lap  band slipped and i got it removed and got a new realize band in one surgery. i got nothing but problems with it..pain. gas. reflux . its really frustrating. and i am also back up to 230 pounds..all the suffering in the last 8 years feels like it was for nothing...

Tana10732
on 1/1/15 8:46 am - Thomasville, NC
REALIZE Band on 10/21/09 with
I had the same problem when I went on Pristiq back in 2011. I couldn't eat for DAYS! As soon I quit talking it and switched to Lexapro I had no more problems. My advise: change your antidepressant!

3cc on 12/10/09, 0.8cc on 1/25/10, 1.0 cc on 3/15/10, 1.0 cc on 4/28/10, 0.2 cc on 6/16/10, 0.7 cc on 8/26/10, 0.8 cc on 10/15/10, 1.0 cc on 3/17/11 and 0.3 cc on 6/9/11.  8.8 cc in my 11cc band

HW 258/SW 242/CW 170/GW 140

    
Tracy W.
on 12/3/15 5:26 am
VSG on 01/13/16 with

Stop the med!  If you are swelling or start vomiting you may have a band slip.  Mine slipped and once surgical replaced I was never the same.  I regained all my weight and then some.  

(deactivated member)
on 5/15/16 10:03 pm

How are you doing now?

Most Active
×